Share This Article:

Meromorphic Functions Sharing Three Values

Full-Text HTML Download Download as PDF (Size:178KB) PP. 718-724
DOI: 10.4236/am.2011.26095    4,272 Downloads   7,821 Views
Author(s)

ABSTRACT

In this paper, we prove a result on the uniqueness of meromorphic functions sharing three values counting multiplicity and improve a result obtained by Xiaomin Li and Hongxun Yi.

Cite this paper

C. Li and L. Wang, "Meromorphic Functions Sharing Three Values," Applied Mathematics, Vol. 2 No. 6, 2011, pp. 718-724. doi: 10.4236/am.2011.26095.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.